Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 62, NWS Jackson, MS

July 6, 2015Winston County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 6, 2015, 9:30 AM CDT for Winston County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 9:30 AM CDT (14:30 UTC)
Expired
Jul 6, 2015, 12:00 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Winston County, MS

The radar

The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WGUS54 KJAN 061430
FFWJAN
MSC159-061700-
/O.NEW.KJAN.FF.W.0062.150706T1430Z-150706T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
930 AM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL NOON CDT
    
* AT 929 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. ROUGHLY 2 TO 4 INCHES OF RAIN 
  HAVE FALLEN OVER THE PAST 2 HOURS. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LOUISVILLE...BETHEDEN AND MILLCREEK. 

ADDITIONAL RAINFALL AMOUNTS OF NEAR 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3309 8909 3328 8907 3328 8882 3299 8881

$$

CME
1 follow-up statement
660 
WGUS74 KJAN 061532
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1032 AM CDT MON JUL 6 2015

MSC159-061542-
/O.CAN.KJAN.FF.W.0062.000000T0000Z-150706T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINSTON MS-
1032 AM CDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN WINSTON COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3309 8909 3328 8907 3328 8882 3299 8881

$$

SW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 4:51 AM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Jul 6, 4:51 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
451 AM CDT MON JUL 6 2015

.DISCUSSION...

TODAY THROUGH TUESDAY NIGHT...IT HAS BEEN A MUCH QUIETER NIGHT THAN
PREVIOUSLY ACROSS THE ARKLAMISS REGION. CURRENT SATELLITE AND
ANALYSIS SHOWS DRIER AIR MOVING SOUTH INTO THE REGION WHICH IS
REFLECTED BY THE MID 60 DEWPOINTS BEING OBSERVED. THIS IS ABOUT 1-3
DEGREES DRIER THAN THIS TIME YESTERDAY MORNING. SFC ANALYSIS ALSO
SHOWS THAT THE SFC HIGH PRESSURE IS RESIDING OVER THE REGION...AND
LIKELY HAVING SOME CONTROL OVER OUR WEATHER.

TODAY SHOULD BE MUCH DRIER AIR THAN THE PREVIOUS FEW DAYS AS THE
UPPER TROUGH THAT HAD BEEN INFLUENCING OUR WEATHER AND STORM
DEVELOPMENT OVER THE WEEKEND HAS PUSHED OFF TO THE EAST. WHILE DURING
THAT TIME MODELS(PARTICULARLY THE HI-RES SUITE) HAD NOT BEEN
DEPICTING THE EXPECTED WEATHER SCENARIO THE BEST...THEY WERE A LOT
WETTER/MORE ACTIVE THAN WHAT IS BEING SHOWN FOR TODAY. THIS LENDS
SOME CONFIDENCE THAT COVERAGE TODAY SHOULD BE A BIT LOWER. IN
FACT...ALL HI-RES GUIDANCE AND THE SSEO INDICATE THE BEST LOCATION
FOR ANY STORM DEVELOPMENT WOULD BE ACROSS EASTERN MISSISSIPPI...
PARTICULARLY ACROSS THE GOLDEN TRIANGLE REGION. THEREFORE...HAVE GONE
WITH LOWER POPS THAN PREVIOUSLY FORECAST BUT MORE CONFINED TO THE
EASTERN/NORTHEASTERN PORTION OF THE CWA. THIS ACTIVITY SHOULD WAIT
UNTIL AFTERNOON TO DEVELOP AS CURRENT DRY AIR SHOULD BE REPLACED BY A
BIT MOISTER AIR AS DEPICTED BY AN INCREASE IN THETA-E VALUES AND PW
VALUES(EXCEEDING 1.5 INCHES BY AFTERNOON). IN TERMS OF SEVERE
POTENTIAL...WHILE COVERAGE SHOULD NOT BE GREAT TODAY THERE DOES
REMAIN SOME LIMITED POTENTIAL FOR A STRONG TO SEVERE STORM GIVEN
VERTICAL TOTALS AROUND 27-29C AND CAPE NEARING 3000 J/KG AMONG OTHER
PARAMETERS. HAVE KEPT THE LIMITED RISK IN THE HWO/GRAPHICS BUT WILL
SHRINK THE AREA TO BETTER FIT WHERE STORMS MAY ACTUALLY OCCUR.
OUTSIDE OF THIS AREA...THERE IS A BIT MORE OF A CONDITIONAL RISK AS
PARAMETERS STILL LOOK GOOD FOR A STRONG STORM BUT CONFIDENCE IN
SEEING ANY CONVECTION IS LOWER.

AFTER TODAY RAIN CHANCES START TO DECREASE AS THE UPPER RIDGE BEGINS
TO BUILD OVER THE REGION. THIS WILL KEEP A STALLED FRONT AND
ASSOCIATED RAIN NORTH OF THE REGION. HOWEVER...TEMPERATURES WILL
BEGIN TO GET WARMER. HIGHS BOTH TODAY AND TUESDAY WILL BE IN THE 90S
WITH OVERNIGHT LOWS IN THE 70S. /JC/

WEDNESDAY THROUGH SUNDAY...

INCREASING HEAT AND SMALL RAIN CHANCES WILL BEST DESCRIBE THE LONG
RANGE FORECAST. NWP GUIDANCE CONSENSUS IS FOR THE SUBTROPICAL
RIDGE TO EXPAND WESTWARD AND INTENSIFY OVER THE ARKLAMISS REGION AS
WE GO FROM MID TO LATE WEEK AND THROUGH THE WEEKEND. FOR
WEDNESDAY...HAVE STUCK WITH THE LOW GUIDANCE POPS GIVEN RELATIVE
LACK OF DEEP LAYER MOISTURE (PRECIPITABLE WATER NEAR/LESS THAN 1.5
INCHES FOR MUCH OF THE AREA)/ WELL-MIXED RELATIVELY DRY BOUNDARY
LAYER LAYER AND ANTICYCLONIC FLOW WHICH WILL LIMIT MOISTURE
CONVERGENCE. WITH THAT SAID...MID LEVEL TEMPERATURES WILL BE COOL
FOR A SOLID RIDGE IN MID JULY (H500 TEMPS ~ -8 DEG C) AND COMBINED
WITH INCREASING LOW LEVEL HEAT SHOULD RESULT RESULT IN STEEP LAPSE
RATES...SO STORMS THAT MANAGE TO DEVELOP WOULD HAVE A CHANCE TO
BECOME STRONG/SEVERE.

MOISTURE AND CONVECTIVE COVERAGE COULD INCREASE SLIGHTLY BEYOND
WEDNESDAY...BUT EXPECT THE SAME GENERAL PATTERN TO KEEP TSTM
COVERAGE LIMITED. WITH HIGH TEMPERATURES STARTING TO REACH THE MID
90S...IT LOOKS LIKE HEAT INDICES IN THE 100-105 F RANGE WILL BE MORE
COMMON...ESPECIALLY OVER THE DELTA REGION. THE HEAT IS EXPECTED TO
PEAK THIS WEEKEND AND POSSIBLY PERSIST INTO EARLY NEXT WEEK. /EC/

&&

.AVIATION...A FEW SITES ARE EXPERIENCING MVFR TO IFR CEILINGS THIS
MORNING AND REDUCED VISIBILITY THANKS TO SOME PATCHY FOG AND LOW
STRATUS. THIS WILL CONTINUE UNTIL ABOUT 15Z AFTER WHICH CONDITIONS
SHOULD BEGIN TO IMPROVE. SOME AFTERNOON SHOWERS AND STORMS WILL
AGAIN BE POSSIBLE MAINLY ACROSS EAST MS AND POSSIBLY AFFECTING
KGTR/KMEI/KHBG. COVERAGE SHOULD BE MUCH MORE ISOLATED THAN HAS BEEN
THE CASE OVER THE WEEKEND. SOUTH TO SOUTHWESTERLY WINDS WILL
CONTINUE AROUND 5-10KTS BEFORE SUBSIDING TONIGHT. /JC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  72  92  73 /  18  13   8   8
MERIDIAN      90  70  91  70 /  30  11   5   3
VICKSBURG     91  72  92  73 /  10  10   7   8
HATTIESBURG   93  73  92  73 /  19   9   6  10
NATCHEZ       89  74  91  74 /  10   6   9   9
GREENVILLE    90  74  92  74 /  18  12   3   8
GREENWOOD     88  70  90  73 /  19   8   6   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

JC/EC/
Hazardous weather outlook, Jul 6, 4:57 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
457 AM CDT MON JUL 6 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>050-053>056-059>065-072>074-071000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-
SHARKEY-YAZOO-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
MARION-LAMAR-FORREST-
457 AM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

MSZ028>033-037>039-044>046-051-052-057-058-066-071000-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-
JONES-
457 AM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON. THE
PRIMARY RISKS WILL BE FROM WIND GUSTS UP TO 60MPH AND HAIL UP TO
QUARTER SIZE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 6, 8:18 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
818 AM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     TSTM WND DMG     3 W TRANSYLVANIA        32.68N 91.23W
07/05/2015                   EAST CARROLL       LA   PUBLIC

            A FEW TREES WERE REPORTED DOWN.

0905 AM     FLASH FLOOD      OAK GROVE               32.86N 91.39W
07/05/2015                   WEST CARROLL       LA   LAW ENFORCEMENT

            STREET FLOODING WAS OCCURRING IN OAK GROVE.

0935 AM     FLASH FLOOD      PARKDALE                33.12N 91.55W
07/05/2015                   ASHLEY             AR   PUBLIC

            STREET FLOODING WAS REPORTED IN PARKDALE.

1000 AM     FLASH FLOOD      HAMBURG                 33.23N 91.80W
07/05/2015                   ASHLEY             AR   LAW ENFORCEMENT

            SEVERAL ROADS WERE FLOODED AROUND HAMBURG AND BETWEEN
            HAMBURG AND N CROSSETT.

1025 AM     TSTM WND DMG     HILLSBORO               32.46N 89.51W
07/05/2015                   SCOTT              MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE N-CENTRAL PORTION OF THE
            COUNTY.

1100 AM     FLASH FLOOD      OAK GROVE               32.86N 91.39W
07/05/2015                   WEST CARROLL       LA   CO-OP OBSERVER

            MANY ROADS IN OAK GROVE WERE UNDER WATER. WATER HAD ALSO
            ENTERED SOME HOMES AND BUSINESSES.

1130 AM     FLASH FLOOD      GREENVILLE              33.39N 91.05W
07/05/2015                   WASHINGTON         MS   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN GREENVILLE.

1130 AM     FLASH FLOOD      LAKE VILLAGE            33.32N 91.28W
07/05/2015                   CHICOT             AR   PUBLIC

            STREET FLOODING IN LAKE VILLAGE.

1251 PM     TSTM WND DMG     ELLISVILLE              31.60N 89.21W
07/05/2015                   JONES              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN ELLISVILLE

0140 PM     FLASH FLOOD      ELLISVILLE              31.60N 89.21W
07/05/2015                   JONES              MS   EMERGENCY MNGR

            MULTIPLE STREETS FLOODED IN THE CITY

0145 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
07/05/2015                   CHICOT             AR   PUBLIC

            SEVERAL STREETS FLOODED IN DERMOTT

0145 PM     FLASH FLOOD      PARKDALE                33.12N 91.55W
07/05/2015                   ASHLEY             AR   STORM CHASER

            SEVERAL ROADS FLOODED BETWEEN PORTLAND AND WILMOT. SOME
            HOMES FLOODED AS WELL.

0145 PM     TSTM WND DMG     7 S HATTIESBURG         31.22N 89.30W
07/05/2015                   FORREST            MS   EMERGENCY MNGR

            A FEW TREES DOWNED AROUND THE DIXIE COMMUNITY

0155 PM     TSTM WND DMG     6 SW WEST HATTIESBURG   31.27N 89.46W
07/05/2015                   LAMAR              MS   LAW ENFORCEMENT

            TREE DOWNED ALONG MS HIGHWAY 589 NEAR FORD LOOP

0210 PM     TSTM WND DMG     11 SW WEST HATTIESBURG  31.22N 89.51W
07/05/2015                   LAMAR              MS   LAW ENFORCEMENT

            TREE DOWNED ALONG PURVIS OLOH RD NEAR BAY CREEK RD

0215 PM     FLASH FLOOD      1 ESE HATTIESBURG       31.31N 89.29W
07/05/2015                   FORREST            MS   EMERGENCY MNGR

            STREET FLOODING REPORTED ALONG EDWARDS ST

0225 PM     TSTM WND DMG     4 NNE PURVIS            31.19N 89.38W
07/05/2015                   LAMAR              MS   LAW ENFORCEMENT

            TREE DOWNED NEAR HWY 11 AND HAROLD TUCKER RD

0325 PM     TSTM WND GST     SICILY ISLAND           31.85N 91.66W
07/05/2015  E45.00 MPH       CATAHOULA          LA   LAW ENFORCEMENT

            ONE TREE DOWN ON A MOBILE HOME. OCCURRED FROM OUTFLOW
            WINDS...NO STORM IN THE VICINITY.

0413 PM     TSTM WND DMG     5 S CRANFIELD           31.47N 91.21W
07/05/2015                   ADAMS              MS   LAW ENFORCEMENT

            COUPLE TREES DOWN ALONG LIBERTY RD.

0550 PM     FLASH FLOOD      4 WNW NATCHEZ           31.58N 91.44W
07/05/2015                   CONCORDIA          LA   PUBLIC

            WATER ACROSS CONCORDIA AVE EXTENSION IN VIDALIA

&&

CME
Special weather statement, Jul 6, 9:04 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
904 AM CDT MON JUL 6 2015

MSZ038-061430-
WINSTON MS-
904 AM CDT MON JUL 6 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON COUNTY
UNTIL 930 AM CDT...

AT 904 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MILLCREEK...OR NEAR LOUISVILLE...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...BETHEDEN AND MILLCREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3312 8912 3329 8904 3329 8903 3322 8883
      3300 8883
TIME...MOT...LOC 1404Z 301DEG 14KT 3313 8894

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:04 AM CDTSpecial Weather StatementJANWinston26 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.